# SDR CA110315009

- Difficulty date: March 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAMEOUT AFTER T/O, THE ENGINE FLAMED OUT AFTER THE LANDING GEAR WAS RETRACTED. THE A/C RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE, TROUBLESHOOTING IS ON-GOING. +++++ (TC# 20110315009)
